# SDR REXA2019010300018

- Difficulty date: January 3, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N8980A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7980
- Aircraft time: 27,920 hours, 25,675 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R32004
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 333 IS CRACKED JUST BELOW AND I/B OF STGR 2L, IN THE CABIN. REPAIRED FRAME 333 CRACK DAMAGE STR 1L-2L PER EA 253-08159.
